# SDR SCNA20170616112

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 34,823 hours, 14,250 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBOARD 147A5810-304 HAS CORRODED INSERTS. REPLACED THE INSERTS.
